MathSciNet Relay Station
MathSciNet bibliographic data
MR1231292 46L55 (19K14 28D05 46L05 46L80)
Brenken, Berndt $K$-groups of solenoidal algebras. I. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1457–1464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement